Alert archive / Arizona / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Phoenix, AZ

August 14, 2025Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 14, 2025, 10:14 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2025, 10:14 PM MST (05:14 UTC)
Expired
Aug 15, 2025, 12:45 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 86 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 5.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2025-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2025-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3265 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS55 KPSR 150514
FFWPSR
AZC013-150745-
/O.NEW.KPSR.FF.W.0013.250815T0514Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1014 PM MST Thu Aug 14 2025

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 1245 AM MST.

* At 1014 PM MST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 2 inches of rain have fallen. Additional rainfall amounts up 
  to 0.50 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vistancia and Lake Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
      3390 11227 3390 11226 3383 11224 3371 11226
      3370 11237 3391 11237 3390 11235 3389 11230

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MS
2 follow-up statements
110 
WGUS75 KPSR 150617
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1117 PM MST Thu Aug 14 2025

AZC013-150745-
/O.CON.KPSR.FF.W.0013.000000T0000Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1117 PM MST Thu Aug 14 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MST FRIDAY 
FOR MARICOPA COUNTY...

At 1117 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 2 inches of rain have fallen. Flooding impacts will continue, 
but no additional rainfall is expected. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Vistancia and Lake Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
      3390 11227 3390 11226 3383 11224 3371 11226
      3370 11237 3391 11237 3390 11235 3389 11230

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MS
727 
WGUS75 KPSR 150736
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1236 AM MST Fri Aug 15 2025

AZC013-150746-
/O.EXP.KPSR.FF.W.0013.000000T0000Z-250815T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1236 AM MST Fri Aug 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM MST EARLY THIS MORNING 
FOR MARICOPA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

&&

LAT...LON 3388 11229 3388 11228 3389 11228 3389 11227
      3390 11227 3390 11226 3383 11224 3371 11226
      3370 11237 3391 11237 3390 11235 3389 11230

$$

MS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 5:03 PM MST, 5 hours 11 minutes earlier. Its key messages:

  • Increased shower and thunderstorm chances will exist through Friday with gusty winds, blowing dust, and lightning the greatest threats.
  • Rainfall chances decrease substantially over the weekend with storms primarily relegated to higher terrain areas of central and eastern Arizona.
  • Temperatures will drop into a seasonal normal range through the weekend before readings rebound back above normal by the middle of next week.
Area forecast discussion, Aug 14, 5:03 PM MST, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
503 PM MST Thu Aug 14 2025

.UPDATE...Updated Aviation Discussion.

&&

.KEY MESSAGES...

- Increased shower and thunderstorm chances will exist through
Friday with gusty winds, blowing dust, and lightning the greatest
threats.

- Rainfall chances decrease substantially over the weekend with
storms primarily relegated to higher terrain areas of central and
eastern Arizona.

- Temperatures will drop into a seasonal normal range through the
weekend before readings rebound back above normal by the middle of
next week.

&&

.SHORT TERM /Today through Friday/...
WV imagery and objective analysis shows the H5 subtropical anti-
cyclone having shifted into southern Colorado in response to
anomalous troughing approaching the California coast. In between
these features, two discernible MCV's are spinning across the region
1) over NE Arizona and 2) more notably for the local CWA over
Pinal/Pima counties indicative of enhanced midlevel ascent and
moisture. While this moisture intrusion and associated lapse rates
have been insufficient in yielding little more than isolated light
showers, the resulting cloud cover has locally limited insolation
and instability early this afternoon. The overall synoptic pattern
remains favorable for sustained convection though not quite to the
same extent as yesterday; and with uncertainty tied to which areas
can clear and destabilize later today, this results in another
complex and challenging forecast.

Recent trends in satellite and high resolution models suggest
convective initiation most likely across central Pima through SW
Maricopa County this afternoon, and over recently clearing areas of
the Rim and White Mountains. Sufficient instability (greater than
1000 J/kg) should eventually be realized given a larger pool of 9-10
g/kg boundary layer mixing ratios while also incorporating DCape
values greater than 1500 J/kg. As a result, probabilities of
multiple colliding outflow boundaries are enhanced this evening
though the preponderance of HREF modeling suggest this outcome would
be later in the evening tapping elevated instability. Larger
uncertainty is tied with a more precise location where these
intersections may occur, but the scenario certainly justifies 30-40%
POPS across much of south-central Arizona through the overnight and
into Friday morning.

The overnight convective activity and outflow mixing should infuse
even better moisture profiles into the south-central Arizona
environment Friday with forecast soundings showing sfc-H7 mixing
ratios 10-11 g/kg. However, the approaching Pacific trough will
impart strengthening SW flow over this moist layer with partial top
down erosion and drying through the afternoon, despite
simultaneously steeping midlevel lapse rates and cooling of the top
of the boundary layer (a common conundrum experienced much of this
monsoon). Thermodynamic profiles actually appear quite favorable
during a small temporal window Friday afternoon with MLCape 1000-
1500 J/kg coincident with little to no CinH. Interestingly, models
initially struggle to reflect any deep convection over the CWA which
may be due to a forecast of vorticity forced ascent and robust
thunderstorm development over SE Arizona and north-central Arizona,
leaving much of the CWA temporarily under weak subsidence. Any
storms that can form Friday afternoon/evening may become quite
strong given the MLCape/DCape balance along with modest effective
deep layer shear. Shear profiles may also promote back-
building/training echoes yielding locally heavy rainfall, though
drier air and more dominant outflows would tend to preclude a more
pronounced threat.

&&

.LONG TERM /Saturday through Wednesday/...
By Saturday, the Pacific trough, which is expected to remain fairly
stationary just to our northwest will usher in drier air into our
area from west to east. This dry air will first move in aloft early
Saturday and then mix down into the boundary layer Saturday
afternoon. The lingering boundary layer moisture should be enough to
spark off some afternoon convection over higher terrain areas (20-
40% PoPs), but for the south-central Arizona lower deserts chances
will be at most 10-15%. The dry air advection will persist through
the rest of the weekend with PWATs dropping to below 1.0" again on
Sunday. This will end any rain chances across the lower deserts
leaving only very minimal chances of 10-20% over the far eastern
high terrain through Monday.

The influence of the Pacific trough will help to keep temperatures
near normal through the weekend with highs mostly between 102-105
degrees across the lower deserts. We will also see noticeably cooler
overnight temperatures as lows fall back into the 70s across the
western deserts to around 80 or the lower 80s in the Phoenix area
for Sunday and Monday mornings.

The weather pattern will begin to shift again beginning early next
week as the subtropical highs shifts westward into our region by
next Tuesday. Ensemble guidance shows the ridge center strengthening
during this time before reaching its peak at some point mid to late
next week. This will likely bring H5 heights of 595-597dm back into
our area by the middle of next week resulting in highs warming back
to around 110 degrees by next Tuesday or Wednesday. Overnight lows
will also begin to warm, but with low level moisture remaining on
the lower side readings should stay near or just above normal into
mid week. Depending on the eventual strength of the ridge, we may
end up seeing some localized Major HeatRisk again later next week.
Although still fairly uncertain, models do show some moisture
beginning to return back into the region late next week into the
following weekend.

&&

.AVIATION...Updated at 0000Z.

South Central Arizona including KPHX, KIWA, KSDL, and KDVT:
The greatest weather concern is the chance of returning
thunderstorms mid to late evening from colliding outflows. Areas
of SHRA/TSRA over the Rim and portions of Southwest Maricopa
County are expected to push outflows into the airspace, meeting
somewhere over the Valley and possibly (~20-40%) sparking some new
convection as early as 03Z. The best timing for VCTS conditions
looks to have moved slightly earlier than the previous forecast,
now 04-08Z. Though most of the activity should be east of the
terminals and cause winds to shift to a prevailing easterly
component, gusty and erratic winds will be possible with any
cells that form nearby. Expect skies to gradually clear during the
overnight hours and winds to settle out of their typical SE'rly
drainage directions. A longer usual transition from SE to SW winds
will occur Friday during the afternoon, with VCSH/VCTS
potentially returning by the evening.

Southeast California/Southwest Arizona including KIPL and KBLH:
No major weather issues will exist through the Friday afternoon
under mostly clear skies. Winds will follow a near persistence
forecast with directions varying between SE and SW and gusts
around 25kt common at KBLH.

&&

.FIRE WEATHER...
Thunderstorm chances will remain elevated over the eastern districts
through Friday with moderate chances of wetting rainfall,
particularly over higher terrain of Gila County. Abrupt wind shifts
with gusty outflows will be common with any storms. Temperatures
will slowly cool closer to the seasonal normal through Friday, and
in combination with better moisture profiles, afternoon humidity
levels should improve closer to a 20-30% range in eastern districts,
but remain 10-20% in western areas. Overnight recovery will vary
widely across the area from 30% to 80%. Drier air will usher back
into the area over the weekend mostly ending rain chances except for
far eastern Arizona. MinRHs will eventually lower to closer to 10-
15% by next Monday.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

SHORT TERM...18
LONG TERM...Kuhlman
AVIATION...Whittock
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Aug 14, 6:08 PM MST, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
608 PM MST Thu Aug 14 2025

AZZ538-539-150145-
Gila Bend AZ-Tonopah Desert AZ-
608 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 645 PM
MST...

At 608 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Painted Rock Dam, or 15 miles northwest of Gila
Bend, moving northeast at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Maricopa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3300 11294 3307 11303 3319 11296 3306 11278
TIME...MOT...LOC 0108Z 224DEG 6KT 3309 11294

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RW
Special weather statement, Aug 14, 6:39 PM MST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
639 PM MST Thu Aug 14 2025

AZZ538-540-150215-
Buckeye/Avondale AZ-Tonopah Desert AZ-
639 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 715 PM
MST...

At 638 PM MST, Doppler radar was tracking a strong thunderstorm over
Buckeye, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckeye.

This includes the following highways...
AZ Interstate 10 between mile markers 108 and 120.
AZ Route 85 between mile markers 152 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3347 11249 3339 11263 3347 11274 3358 11265
TIME...MOT...LOC 0138Z 224DEG 7KT 3347 11264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RW
Special weather statement, Aug 14, 8:28 PM MST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
828 PM MST Thu Aug 14 2025

AZZ541-542-544-546-549-150415-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-Deer Valley AZ-North Phoenix/Glendale AZ-
828 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 915 PM
MST...

At 828 PM MST, Doppler radar was tracking a strong thunderstorm near
Scottsdale Airport, or near Paradise Valley. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Scottsdale, Fountain Hills, Paradise Valley, Papago Park,
Piestewa Peak Park, Downtown Scottsdale, Scottsdale Airport,
Camelback Mountain, North Mountain Park, and Desert Ridge
Marketplace.

This includes the following highways...
AZ Route 51 between mile markers 5 and 15.
AZ Route 101 between mile markers 31 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3345 11196 3357 11210 3371 11196 3359 11174
      3350 11184
TIME...MOT...LOC 0328Z 242DEG 4KT 3357 11189

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AY
Special weather statement, Aug 14, 8:41 PM MST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
841 PM MST Thu Aug 14 2025

AZZ537-540-542-544-150415-
Buckeye/Avondale AZ-Deer Valley AZ-Northwest Valley AZ-
North Phoenix/Glendale AZ-
841 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 915 PM
MST...

At 841 PM MST, Doppler radar was tracking a strong thunderstorm over
Surprise Stadium, or near Waddell. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glendale, Surprise, El Mirage, Youngtown, Sun City West, Sun City,
Waddell, Litchfield Park, Surprise Stadium, Luke AFB, and Beardsley.

This includes the following highways...
US Highway 60 between mile markers 133 and 148.
AZ Route 303 between mile markers 108 and 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3355 11252 3365 11254 3374 11249 3376 11237
      3373 11228 3360 11226 3350 11232 3351 11244
TIME...MOT...LOC 0341Z 280DEG 3KT 3362 11240

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AY
Special weather statement, Aug 14, 8:56 PM MST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
856 PM MST Thu Aug 14 2025

AZZ537-541-542-150445-
Cave Creek/New River AZ-Deer Valley AZ-Northwest Valley AZ-
856 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 945 PM
MST...

At 856 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles south of Pipeline Canyon Trailhead, or 7 miles northwest of
Peoria. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Surprise, Lake Pleasant, Pipeline Canyon Trailhead, Cottonwood Day
Use Area, and Vistancia.

This includes the following highways...
AZ Route 74 between mile markers 12 and 27.
AZ Route 303 between mile markers 126 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 11219 3372 11219 3370 11242 3388 11244
TIME...MOT...LOC 0356Z 250DEG 1KT 3379 11232

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

AY
Special weather statement, Aug 14, 9:28 PM MST, 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
928 PM MST Thu Aug 14 2025

AZZ541-542-544-546-150515-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
928 PM MST Thu Aug 14 2025

...A STRONG THUNDERSTORM WILL IMPACT MARICOPA COUNTY THROUGH 1015 PM
MST...

At 928 PM MST, Doppler radar was tracking a strong thunderstorm near
Desert Ridge Marketplace, or near Phoenix. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Scottsdale, Paradise Valley, Piestewa Peak Park, Deer Valley
Airport, Scottsdale Airport, North Mountain Park, and Desert Ridge
Marketplace.

This includes the following highways...
AZ Interstate 17 between mile markers 210 and 216.
AZ Route 51 between mile markers 7 and 15.
AZ Route 101 between mile markers 23 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3353 11199 3361 11216 3378 11206 3370 11184
TIME...MOT...LOC 0428Z 214DEG 3KT 3365 11203

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 5:16 PM MSTSpecial Weather StatementPSRMaricopa29 min
Aug 14, 5:36 PM MSTSpecial Weather StatementPSRGila39 min
Aug 14, 6:07 PM MSTSpecial Weather StatementPSRMaricopa23 min
Aug 14, 6:08 PM MSTSpecial Weather StatementPSRMaricopa37 min
Aug 14, 6:39 PM MSTSpecial Weather StatementPSRMaricopa36 min
Aug 14, 8:28 PM MSTSpecial Weather StatementPSR47 min
Aug 14, 8:41 PM MSTSpecial Weather StatementPSRMaricopa34 min
Aug 14, 8:56 PM MSTSpecial Weather StatementPSRMaricopa49 min
Aug 14, 9:22 PM MSTSevere Thunderstorm WarningPSRMaricopa53 min
Aug 14, 9:28 PM MSTSpecial Weather StatementPSR47 min
Aug 14, 9:36 PM MSTAreal Flood AdvisoryPSRMaricopa38 min
Aug 14, 9:50 PM MSTSevere Thunderstorm WarningPSRMaricopa40 min
Aug 14, 9:57 PM MSTAreal Flood AdvisoryPSRMaricopa24 min
Aug 14, 9:59 PM MSTSevere Thunderstorm WarningPSRMaricopa12 min
Aug 14, 10:21 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 14, 10:27 PM MSTSpecial Weather StatementPSR48 min
Aug 14, 10:49 PM MSTSpecial Weather StatementPSRPinal26 min
Aug 14, 11:25 PM MSTSpecial Weather StatementPSR3 hr
Aug 15, 12:48 AM MSTAreal Flood WarningPSRMaricopa6 hr
Aug 15, 12:58 AM MSTSpecial Weather StatementPSR47 min
Aug 15, 1:42 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Aug 15, 1:57 AM MSTSpecial Weather StatementPSRMaricopa48 min
Aug 15, 4:06 AM MSTAreal Flood WarningPSRMaricopa, Pinal3 hr
Aug 15, 2:35 PM MSTSpecial Weather StatementPSR25 min
Aug 15, 3:26 PM MSTSpecial Weather StatementPSR34 min
Aug 15, 3:51 PM MSTSpecial Weather StatementPSRMaricopa24 min
Aug 15, 3:56 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Aug 15, 4:02 PM MSTSpecial Weather StatementPSR28 min
Aug 15, 4:12 PM MSTSpecial Weather StatementPSRMaricopa33 min
Aug 15, 4:34 PM MSTSpecial Weather StatementPSRMaricopa116 min
Aug 15, 4:39 PM MSTSpecial Weather StatementPSR21 min
Aug 15, 4:49 PM MSTAreal Flood AdvisoryPSRMaricopa116 min

Nearby

Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.